Jump to content
CrazyBoards.org

mcjimjam

Member
  • Content Count

    2,060
  • Joined

  • Last visited

3 Followers

About mcjimjam

  • Rank
    Member

Profile Information

  • Gender
    male
  • Location
    Australia

Recent Profile Visitors

4,372 profile views
  1. I have hypersomnia too. I usually go to sleep around 4am and wake up at 5pm so I spend most of my time asleep.
  2. When I first started it I became hypomanic or seemed like it. No sleep and hyper sexual. That went away when I started Seroquel and the combo kept me very stable for a year or two.
  3. I’m feeling okay. COVID lockdown is getting me kinda down. I’m very bored.
  4. I’ve been vaping for three days and I’m doing great. I don’t really want a cigarette.
  5. Thanks for your response. I have been smoking a lot lately but now the last few days I have been vaping instead and hope to continue that. Things have calmed down some now. Not having sex so much. Feeling fairly chilled. I think I’m okay. My lithium level is 0.6 btw
  6. I have a tdoc and she doesn’t seem to be worried about my mood, or she hasn’t expressed any worry anyway. But mum knows me better and sees me more. She’s a health professional too. Has worked on psych wards etc. there’s a saying like “mother is always right” and I find that to be so true. Usually when we disagree i eventually realise she was right and I was wrong. You know it’s complex and I have a very loose grip on time. There were two Prozac bumps and also a period of time I stopped taking it in between. The sex isn’t so risky because I’m on Prep so won’t get HIV at least. Maybe some other STI.
  7. I am a little unsure of my mood lately. Basically I’ve started feeling better after a long long time of severe depression, probably due to an increase in Prozac. After years of not even showering or leaving the house I suddenly felt like fixing all the problems in my life and going out and about (I am normally agoraphobic). I started a strict diet to lose weight and started seeing a personal trainer 3 x a week, I quit smoking and started again, looked for jobs, ended up getting one at the gym I go to. After not having sex for like two years suddenly I am doing a different guy every night, with no condom. I don’t care. I feel full of drive. Normally I spend most of my time asleep and the rest of the time lying in bed or on the couch but now I suddenly wake up very early a lot of the time. Sometimes my speech is tiny bit pressured I think. I have been spending too much. My mother told my pdoc that I seem a bit manic to her. Pdoc didn’t say anything. I really pray this is normality and not mania because I don’t want to crash. I want to keep working and Working towards having a great body. Some reasons I think it’s not mania: no racing thoughts, speech only a bit pressured at times, still sleeping most nights, still feel tired if I don’t sleep, delusions and paranoia better than they have been in years, I’m trusting people again, also I’m on an AAP and lithium so that should keep a lid on the hypo, right? What do you guys think? Should I ask my doc for a temporary lithium increase? I tolerate it very well. I’d also be interested to hear in what ways you recognise your own hypo/manic episodes, if you ever can?
  8. I feel a lot of embarrassment, though perhaps not shame. I like your pdocs way of looking at it. Ultimately I was just not in my right mind and that’s not my fault. Well, it kinda is because I chose to go off my meds but if I knew what would happen I never would have.
  9. I feel the same way, but I’m 29. I’m gay and the longest relationship I had lasted six months, and that was over 10 years ago so I think it’s very likely I’ll end up old and alone. The thought scares me so much, even though I am already alone. I probably won’t have kids because I am mentally unstable and poor. I would really like to die young. I hope I do.
  10. Thanks for your responses. I think maybe it’s not worth it to switch as I’m losing weight anyway although it’s been tough to stick to my nutrition plan. mikl, I will keep the topirimate in mind if I start having cravings again. I considered qsymia but it contains only a very small amount of phentermine so we decided to just do a heftier dose of that on its own.
  11. When I was first taking SSRIs, in my teens, I was affected by this. Now, in my twenties, I don’t notice it. They don’t work very well for my depression, though.
  12. It’s been ongoing for many years. Good news, the Cialis works! I’ve been taking 5mg a day. It’s extremely expensive though.
  13. I take 1000mg a day and I don’t think it’s put weight on me. I have gained from AAPs though. I’ve heard that the lithium weight gain is due to the increased thirst and people drinking sugary drinks to satisfy that. Stick to low calorie drinks like diet soda, water, coffee and tea (no sugar, sweetener if you want). Avoid fruit juice because it is naturally high in sugar.
  14. Would I be able to decrease my appetite by switching from Rexulti to Abilify? Is there any difference?
  15. I have not been on Risperdal but have taken Seroquel and Invega. Invega is very similar to Risperdal. I gained more on Seroquel, but on Invega I had hyperprolactimia.
×
×
  • Create New...